# SDR DALA2022072605136

- Difficulty date: July 19, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 86,283 hours, 39,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 PASSENGER SEAT 21D EMERGENCY PATH LIGHT BOX DETACHED FROM SEAT. CORRECTIVE ACTION: REPLACED MISSING EEPL & COVER AT 21D PER A320 AMM 33-51. OK FOR SERVICE. (9296324)
